# SDR MASA200400156

- Difficulty date: March 20, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 17,028 hours, 15,177 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 570347
- Condition: Cracked
- Location: Nr 2 Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH NR 7062. EGE-DEN. A/C LOST ALL HYD FLUID ON THE NR 2 HYD SYSTEM AND LANDED IN DEN. MX FOUND THE NR 2 STANDBY LINE OFF OF THE NR 2 PUMP CRACKED. MX REPLACED THE LINE, PUMP, AND INSPECTED THE EDP, AND FILTERS FOR CONTAMINATION.
